# SDR LR7A2021091102963

- Difficulty date: October 25, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 14,066 hours, 8,484 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Ring
- Part number: LS40107
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK UNDER JOB CARD HC5313, FOUND FS390 RING SEGMENT CORRODED AT WL143, RBL63. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-21.    NR# 100054515
